Alert archive / Georgia / River Flood Warnings in 2009
River Flood Warning 216, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 9, 2009, 2:10 PM EST for 5 counties in Georgia. It took effect at Dec 10, 2009, 9:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 9, 2009, 2:10 PM EST (19:10 UTC)
- In effect from
- Dec 10, 2009, 9:00 AM EST
- Expired
- Dec 10, 2009, 8:03 AM EST
- In force
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Bibb County, GA, Houston County, GA, Jones County, GA, Monroe County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 31 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ocmulgee River at 5th Street Bridge at Macon (MACG1).
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 26 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02213000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KFFC 091910 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 210 PM EST WED DEC 09 2009 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC021-153-169-207-289-100910- /O.NEW.KFFC.FL.W.0216.091210T1400Z-091212T0600Z/ /MACG1.1.ER.091210T1400Z.091211T0000Z.091212T0000Z.NO/ 210 PM EST WED DEC 09 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE OCMULGEE RIVER NEAR MACON * FROM THURSDAY MORNING UNTIL LATE FRIDAY NIGHT. * AT 2PM WEDNESDAY THE STAGE WAS 15.4 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY LATE MORNING AND CONTINUE TO RISE TO NEAR 18.4 FEET BY THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING. * AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF AGRICULTURAL LANDS DOWNSTREAM FROM THE GAGE WILL OCCUR. * THIS CREST COMPARES TO A PREVIOUS CREST OF 18.6 FEET ON AUG 26 1967. $$ GAC091-271-315-100910- /O.CON.KFFC.FL.W.0207.000000T0000Z-000000T0000Z/ /ABBG1.2.ER.091208T1552Z.091210T1200Z.000000T0000Z.NO/ 210 PM EST WED DEC 09 2009 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL FURTHER NOTICE. * AT 1PM WEDNESDAY THE STAGE WAS 13.4 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY THURSDAY MORNING THEN BEGIN FALLING. * AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE. * THIS CREST COMPARES TO A PREVIOUS CREST OF 14.0 FEET ON DEC 12 1983. $$
4 follow-up statements
000 WGUS82 KFFC 092201 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 501 PM EST WED DEC 09 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES .HEAVY RAINFALL DURING THE PAST WEEK CONTINUES TO RESULT IN SIGNIFICANT RUNOFF INTO AREA CREEKS...STREAMS...AND RIVERS. SEVERAL POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING DURING THE NEXT FEW DAYS. && GAC021-153-169-207-289-101201- /O.CON.KFFC.FL.W.0216.091210T1400Z-091212T0600Z/ /MACG1.1.ER.091210T1400Z.091211T0000Z.091212T0000Z.NO/ 501 PM EST WED DEC 09 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * FROM TOMORROW LATE MORNING UNTIL LATE FRIDAY NIGHT. * AT 4 PM EST WEDNESDAY THE STAGE WAS 16.1 FEET...AND RISING. * MINOR FLOODING IS FORECAST TO BEGIN THURSDAY MORNING. * FLOOD STAGE IS 18.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 18.4 FEET BY THURSDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE FRIDAY EVENING. * AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF AGRICULTURAL LANDS DOWNSTREAM FROM THE GAGE WILL OCCUR. $$ GAC091-271-315-101200- /O.CON.KFFC.FL.W.0207.000000T0000Z-000000T0000Z/ /ABBG1.2.ER.091208T1552Z.091210T1200Z.000000T0000Z.NO/ 501 PM EST WED DEC 09 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL FURTHER NOTICE. * AT 4 PM EST WEDNESDAY THE STAGE WAS 13.5 FEET...AND SLOWLY RISING. * MINOR FLOODING IS OCCURRING. MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. MODERATE FLOOD STAGE IS 14.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET THURSDAY MORNING. * AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE. * THIS CREST COMPARES TO A PREVIOUS CREST OF 14.2 FEET ON MAR 27 2003. $$
000 WGUS82 KFFC 100402 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1102 PM EST WED DEC 09 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES .HEAVY RAINFALL DURING THE PAST WEEK HAS CAUSED SIGNIFICANT RUNOFF INTO AREA CREEKS...STREAMS...AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL CONTINUE TO EXPERIENCE FLOODING DURING THE NEXT FEW DAYS. && GAC021-153-169-207-289-101802- /O.EXT.KFFC.FL.W.0216.091210T1400Z-091212T1930Z/ /MACG1.1.ER.091210T1400Z.091211T0600Z.091212T1330Z.NO/ 1102 PM EST WED DEC 09 2009 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * FROM LATE FRIDAY MORNING UNTIL SATURDAY AFTERNOON. * AT 10 PM EST WEDNESDAY THE STAGE WAS 16.7 FEET...AND SLOWLY RISING. * MINOR FLOODING IS FORECAST TO BEGIN TONIGHT. * FLOOD STAGE IS 18.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE LATE THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 18.9 FEET BY EARLY FRIDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SATURDAY MORNING. * AT 19.0 FEET...MINOR FLOODING CONTINUES. THE MACON GREENWAY OCMULGEE HERITAGE TRAIL WILL BEGIN TO FLOOD IN AREAS JUST NORTH OF THE FIFTH STREET BRIDGE. CITIZENS OF THE TRAIL WILL NEED TO STOP USE. IN ADDITION...THE LOWEST SECTIONS OF THE CHARLES JONES GATEWAY PARK WILL FLOOD. $$ GAC091-271-315-101801- /O.CON.KFFC.FL.W.0207.000000T0000Z-000000T0000Z/ /ABBG1.2.ER.091208T1552Z.091210T1200Z.000000T0000Z.NO/ 1102 PM EST WED DEC 09 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL FURTHER NOTICE. * AT 10 PM EST WEDNESDAY THE STAGE WAS 13.7 FEET...AND RISING. * MINOR FLOODING IS OCCURRING. MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. MODERATE FLOOD STAGE IS 14.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET THURSDAY MORNING...THEN BEGIN FALLING THURSDAY NIGHT. * AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE. $$ GAC059-133-219-101801- /O.CON.KFFC.FL.W.0209.000000T0000Z-091213T0600Z/ /PNFG1.1.ER.091209T2055Z.091211T0000Z.091213T0000Z.NO/ 1102 PM EST WED DEC 09 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL LATE SATURDAY NIGHT. * AT 10 PM EST WEDNESDAY THE STAGE WAS 12.1 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 14.4 FEET BY THURSDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SATURDAY EVENING. * THIS CREST COMPARES TO A PREVIOUS CREST OF 13.9 FEET ON APR 9 2005. $$ 19
000 WGUS82 KFFC 100957 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 457 AM EST THU DEC 10 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD COUNTY CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND WHITFIELD COUNTIES CHATTOOGA RIVER NEAR SUMMERVILLE AFFECTING CHATTOOGA COUNTY OOSTANAULA RIVER NEAR CALHOUN AFFECTING FLOYD AND GORDON COUNTIES ARMUCHEE CREEK NEAR ROME 7N AFFECTING FLOYD COUNTY BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. && GAC021-153-169-207-289-102357- /O.CON.KFFC.FL.W.0216.091210T1400Z-091212T1930Z/ /MACG1.1.ER.091210T1400Z.091211T0600Z.091212T1330Z.NO/ 457 AM EST THU DEC 10 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * FROM LATE FRIDAY MORNING UNTIL SATURDAY AFTERNOON. * AT 4 AM THURSDAY THE STAGE WAS 16.4 FEET...AND FALLING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 18.9 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING. * AT 19.0 FEET...MINOR FLOODING CONTINUES. THE MACON GREENWAY OCMULGEE HERITAGE TRAIL WILL BEGIN TO FLOOD IN AREAS JUST NORTH OF THE FIFTH STREET BRIDGE. CITIZENS OF THE TRAIL WILL NEED TO STOP USE. IN ADDITION...THE LOWEST SECTIONS OF THE CHARLES JONES GATEWAY PARK WILL FLOOD. $$ GAC091-271-315-102356- /O.CON.KFFC.FL.W.0207.000000T0000Z-000000T0000Z/ /ABBG1.2.ER.091208T1552Z.091210T1200Z.000000T0000Z.NO/ 457 AM EST THU DEC 10 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL FURTHER NOTICE. * AT 3 AM THURSDAY THE STAGE WAS 13.8 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY THIS MORNING THEN BEGIN FALLING THURSDAY NIGHT. * AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE. $$ GAC213-313-101646- /O.EXT.KFFC.FL.W.0215.000000T0000Z-091210T1646Z/ /ETNG1.1.ER.091209T1725Z.091210T0900Z.091210T1046Z.NO/ 457 AM EST THU DEC 10 2009 ...FLOOD WARNING CONTINUES FOR THE CONASAUGA RIVER NEAR ETON * UNTIL THIS AFTERNOON. * AT 4 AM THURSDAY THE STAGE WAS 13.1 FEET...AND RISING. * MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL BEGIN TO FALL LATER THIS MORNING...FALLING BELOW FLOOD STAGE THIS AFTERNOON. $$ GAC313-102356- /O.CON.KFFC.FL.W.0213.000000T0000Z-000000T0000Z/ /CHCG1.1.ER.091209T1134Z.091210T0900Z.000000T0000Z.UU/ 457 AM EST THU DEC 10 2009 THE FLOOD WARNING CONTINUES FOR THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON * UNTIL FURTHER NOTICE. * AT 4 AM THURSDAY THE STAGE WAS 18.6 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * AT 18.0 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES AND FIELDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD BRIDGE. $$ GAC129-213-313-102356- /O.CON.KFFC.FL.W.0214.000000T0000Z-091211T1715Z/ /TLNG1.1.ER.091210T0953Z.091210T1800Z.091211T1115Z.NO/ 457 AM EST THU DEC 10 2009 THE FLOOD WARNING CONTINUES FOR THE CONASAUGA RIVER NEAR TILTON * UNTIL FRIDAY AFTERNOON. * AT 4 AM THURSDAY THE STAGE WAS 17.5 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 19.4 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF THE WOODLAND AREAS ALONG THE RIVER. $$ GAC055-102356- /O.CON.KFFC.FL.W.0211.000000T0000Z-091211T0600Z/ /SUMG1.2.ER.091209T1128Z.091210T0130Z.091211T0000Z.NO/ 457 AM EST THU DEC 10 2009 THE FLOOD WARNING CONTINUES FOR THE CHATTOOGA RIVER NEAR SUMMERVILLE * UNTIL LATE THURSDAY NIGHT. * AT 4 AM THURSDAY THE STAGE WAS 16.5 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THIS EVENING. $$ GAC115-129-102356- /O.CON.KFFC.FL.W.0217.000000T0000Z-000000T0000Z/ /CALG1.1.ER.091209T1922Z.091210T0815Z.000000T0000Z.UU/ 457 AM EST THU DEC 10 2009 THE FLOOD WARNING CONTINUES FOR THE OOSTANAULA RIVER NEAR CALHOUN * UNTIL FURTHER NOTICE. * AT 3 AM THURSDAY THE STAGE WAS 21.0 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * AT 20.0 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS. $$ GAC115-102356- /O.CON.KFFC.FL.W.0220.000000T0000Z-000000T0000Z/ /ARCG1.1.ER.091209T2352Z.091210T0900Z.000000T0000Z.UU/ 457 AM EST THU DEC 10 2009 THE FLOOD WARNING CONTINUES FOR THE ARMUCHEE CREEK NEAR ROME 7N * UNTIL FURTHER NOTICE. * AT 4 AM THURSDAY THE STAGE WAS 22.7 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. $$ GAC117-121-102356- /O.CON.KFFC.FL.W.0208.000000T0000Z-091211T1200Z/ /APHG1.1.ER.091209T0907Z.091210T1200Z.091211T0600Z.NO/ 457 AM EST THU DEC 10 2009 THE FLOOD WARNING CONTINUES FOR THE BIG CREEK NEAR ALPHARETTA * UNTIL FRIDAY MORNING. * AT 3 AM THURSDAY THE STAGE WAS 9.1 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 9.2 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING. * AT 9.0 FEET...ALPHARETTA GREENWAY EXPERIENCES SIGNIFICANT FLOODING AND RESULTS IN CLOSURE OF MOST OF THE WALKING AND BIKING PATHS. $$ GAC059-133-219-102356- /O.CON.KFFC.FL.W.0209.000000T0000Z-091213T0600Z/ /PNFG1.1.ER.091209T2055Z.091211T0000Z.091213T0000Z.NO/ 457 AM EST THU DEC 10 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL LATE SATURDAY NIGHT. * AT 3 AM THURSDAY THE STAGE WAS 12.6 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 14.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING. * AT 15.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS... WOODLANDS AND PASTURES NEAR THE RIVER. $$ GAC057-101027- /O.CAN.KFFC.FL.W.0219.000000T0000Z-091210T0957Z/ /ECTG1.1.ER.091209T2151Z.091210T0230Z.091210T0623Z.UU/ 457 AM EST THU DEC 10 2009 THE FLOOD WARNING IS CANCELLED FOR THE ETOWAH RIVER NEAR EAST CANTON * AT 3 AM THURSDAY THE STAGE WAS 16.2 FEET...AND FALLING. * FLOOD STAGE IS 17.0 FEET. $$
000 WGUS82 KFFC 101303 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 803 AM EST THU DEC 10 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES && GAC021-153-169-207-289-101333- /O.CAN.KFFC.FL.W.0216.000000T0000Z-091212T1930Z/ /MACG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 803 AM EST THU DEC 10 2009 THE FLOOD WARNING IS CANCELLED FOR THE OCMULGEE RIVER NEAR MACON * AT 7 AM THURSDAY THE STAGE WAS 16.2 FEET...AND FALLING. * FLOOD STAGE IS 18.0 FEET. * AT 16.0 FEET...SOME HIGH WATER WILL BEGIN TO BACK UP INTO LOW AGRICULTURAL LANDS IN LOW SPOTS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 9, 10:09 AM EST, 4 hours 1 minute earlier.
Area forecast discussion, Dec 9, 10:09 AM EST, 4 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1009 AM EST WED DEC 9 2009 UPDATE... TORNADO WATCH 802 HAS BEEN CANCELLED/EXPIRED. THE UPDATE ALSO INCLUDES DROPPING THE MENTION OF THUNDERSTORMS IN THE ZONES AS DRIER AIR MOVES IN FROM THE NORTHWEST OVERSPREADING THE AREA. .SHORT TERM /TODAY THROUGH SATURDAY/... .LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/... && .PRELIMINARY POINT TEMPS/POPS... ATHENS 62 28 54 27 53 / 10 0 0 0 10 ATLANTA 62 27 49 26 49 / 10 0 0 0 10 BLAIRSVILLE 51 27 44 18 42 / 10 0 0 0 10 CARTERSVILLE 66 26 46 22 45 / 0 0 0 0 10 COLUMBUS 68 40 50 33 48 / 10 5 0 0 10 GAINESVILLE 54 28 50 23 44 / 10 0 0 0 10 MACON 71 35 51 30 49 / 10 5 5 0 10 ROME 54 29 48 22 45 / 0 0 0 5 10 PEACHTREE CITY 69 30 48 22 48 / 10 0 0 0 10 VIDALIA 72 39 50 28 50 / 20 30 30 0 10 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE... FLOYD...FORSYTH...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...MACON...MADISON...MARION...MERIWETHER...MONROE... MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH FULTON... OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...PULASKI... PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART... SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS... TREUTLEN...TROUP...TWIGGS...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITFIELD...WILCOX...WILKES... WILKINSON. HIGH WIND WARNING UNTIL 6 PM EST THIS EVENING FOR THE FOLLOWING ZONES: DAWSON...FANNIN...GILMER...LUMPKIN...MURRAY...PICKENS... TOWNS...UNION...WHITE. && 37
Hazardous weather outlook, Dec 9, 9:57 AM EST, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 957 AM EST WED DEC 9 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101500- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 957 AM EST WED DEC 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT STRONG GUSTY WINDS THROUGH THIS AFTERNOON ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A COLD FRONT ACROSS CENTRAL GEORGIA WILL MOVING INTO SOUTH GEORGIA AND THE CAROLINAS THIS AFTERNOON. STRONG HIGH PRESSURE WILL BUILD INTO THE REGION BEHIND THE FRONT. THIS WILL BRING STRONG GUSTY GRADIENT WINDS TO MUCH OF NORTH AND CENTRAL GEORGIA WITH DAMAGING WINDS POSSIBLE ACROSS THE HIGHER ELEVATIONS OF THE MOUNTAINS. FOR MORE INFORMATION ON THE POTENTIALLY DAMAGING WINDS...SEE THE LATEST WIND ADVISORY AND HIGH WIND WARNING STATEMENTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Dec 9, 8:13 AM EST, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 813 AM EST WED DEC 9 2009 GAZ086-098-091345- 813 AM EST WED DEC 9 2009 ...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN TREUTLEN AND EMANUEL COUNTIES UNTIL 845 AM EST... AT 811 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM NORRISTOWN JUNCTION TO BLACKVILLE...MOVING EAST AT 50 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE AS THESE STORMS MOVE ACROSS TREUTLEN AND EMANUEL COUNTIES THROUGH 845 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BLACKVILLE...ORIANNA...ORLAND... NORRISTOWN JUNCTION...NORRISTOWN...GILLIS SPRINGS...DELLWOOD... MODOC...SWAINSBORO...MODOC...COVENA...NUNEZ...CANOOCHEE...LEXSY AND GARFIELD. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Dec 9, 8:26 AM EST, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 826 AM EST WED DEC 9 2009 GAZ112-113-091415- 826 AM EST WED DEC 9 2009 ...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN TOOMBS AND MONTGOMERY COUNTIES UNTIL 915 AM EST... AT 825 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM AROUND KIBBEE TO WEST OF CHARLOTTEVILLE...MOVING EAST AT 50 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE AS THESE STORMS MOVE ACROSS TOOMBS AND MONTGOMERY COUNTIES THROUGH 915 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOUNT VERNON...KIBBEE...AILEY... HIGGSTON...NORMANTOWN...VIDALIA...CHARLOTTEVILLE...UVALDA...ALSTON... ROCK SPRINGS...LYONS...MCNATT FALLS...CENTER...GRAYS LANDING AND SOUTH THOMPSON. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Dec 9, 10:24 AM EST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1024 AM EST WED DEC 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM FLOOD ROME 34.26N 85.18W
12/09/2009 FLOYD GA EMERGENCY MNGR
SEVERAL ROADS TEMPORARILY CLOSED DUE TO STREET FLOODING
IN LOW LYING AREAS. A MOBILE HOME ON SHORTER ROAD IN A
FLOOD PRONE AREA HAD WATER DAMAGE.
0250 AM TSTM WND DMG ROME 34.26N 85.18W
12/09/2009 FLOYD GA EMERGENCY MNGR
UP TO 18 TREES BLOWN DOWN IN AND AROUND ROME. SEVERAL
POWER LINES WERE TAKEN DOWN ALSO.
0235 AM TSTM WND DMG CEDARTOWN 34.01N 85.25W
12/09/2009 POLK GA COUNTY OFFICIAL
SEVERAL TREES BLOWN DOWN IN THE CEDARTOWN CITY LIMITS.
0245 AM TSTM WND DMG FISH CREEK 34.01N 85.13W
12/09/2009 POLK GA COUNTY OFFICIAL
A FEW TREES BLOWN DOWN AROUND FISH CREEK.
0250 AM TSTM WND DMG ROCKMART 34.00N 85.04W
12/09/2009 POLK GA COUNTY OFFICIAL
ONE TREE BLOWN DOWN IN THE CITY LIMITS.
&&
KFRANTZLocal storm report, Dec 9, 2:10 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
210 PM EST WED DEC 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG 3 WSW RIVERDALE 33.56N 84.47W
12/09/2009 FULTON GA PUBLIC
COUPLE OF PINE TREES DOWN ON ADDISON PARK AT OLD NATIONAL
HIGHWAY.
0410 AM TSTM WND DMG 1 SSW BROOKS 33.27N 84.47W
12/09/2009 FAYETTE GA PUBLIC
LARGE TREE DOWN IN A POND...CRUSHED FOOT BRIDGE TO ISLAND
IN THE POND.
&&
20The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 12:46 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 29 min |
| Dec 9, 1:01 AM EST | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Walker | 44 min |
| Dec 9, 1:18 AM EST | Severe Thunderstorm Warning | FFC | Gordon, Murray, Whitfield | 42 min |
| Dec 9, 1:31 AM EST | Flash Flood Warning | FFC | Chattooga, Floyd, Walker | 6 hr |
| Dec 9, 2:12 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 41 hr |
| Dec 9, 2:23 AM EST | Severe Thunderstorm Warning | FFC | Floyd, Polk | 32 min |
| Dec 9, 2:40 AM EST | Flash Flood Warning | FFC | Gordon, Murray, Whitfield | 6 hr |
| Dec 9, 3:48 AM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 5 days |
| Dec 9, 3:53 AM EST | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 22 min |
| Dec 9, 3:59 AM EST | River Flood Warning | FFC | Dade | 19 hr |
| Dec 9, 4:03 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Henry, Newton, Rockdale, Spalding | 27 min |
| Dec 9, 4:18 AM EST | Tornado Warning | FFC | Barrow, Oconee, Walton | 27 min |
| Dec 9, 4:28 AM EST | Severe Thunderstorm Warning | FFC | Butts, Clarke, Jasper, Morgan, Newton, Walton | 28 min |
| Dec 9, 4:33 AM EST | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Madison, Oconee, Oglethorpe | 43 min |
| Dec 9, 5:17 AM EST | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam, Taliaferro | 28 min |
| Dec 9, 5:44 AM EST | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren, Wilkes | 31 min |
| Dec 9, 5:50 AM EST | Severe Thunderstorm Warning | FFC | Sumter, Webster | 25 min |
| Dec 9, 7:08 AM EST | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 52 min |
| Dec 9, 7:29 AM EST | River Flood Warning | FFC | Chattooga | 32 hr |
| Dec 9, 7:29 AM EST | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Treutlen | 46 min |
| Dec 9, 8:03 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 8 hr |
| Dec 9, 8:09 AM EST | River Flood Warning | FFC | Whitfield | 62 hr |
| Dec 9, 8:09 AM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 69 hr |
| Dec 9, 10:46 AM EST | River Flood Warning | FFC | Murray, Whitfield | 34 hr |
| Dec 9, 3:38 PM EST | River Flood Warning | FFC | Floyd, Gordon | 39 hr |
Nearby
River Flood Warnings in Georgia, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.